Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: A Course in Probability Theory by Kai Lai Chung

Reviewed Work: A Course in Probability Theory by Kai Lai Chung
Review by: Raisa E. Feldman
Journal of the American Statistical Association
Vol. 97, No. 458 (Jun., 2002), pp. 658-659
Stable URL: http://www.jstor.org/stable/3085691
Page Count: 2
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
658
    658
  • Thumbnail: Page 
659
    659